# SDR DALA2017091206861

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,682 hours, 24,871 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 3,000 FEET, AN EICAS MESSAGE FOR THE RT AFT DOOR ILLUMINATED AND THEN WENT OUT AFTER ABOUT 15 SECONDS,  STAYED OUT THE REST OF THE FLIGHT.  CLEANED THE SENSOR, OPS CHECKED DOOR, MESSAGE DID NOT REAPPEAR IAW AMM 21-25. OK FOR SERVICE.
